Flow invariance of semilinear evolution equations under generalized dissipativity conditions

TitleFlow invariance of semilinear evolution equations under generalized dissipativity conditions
Publication TypeJournal Article
AuthorsGeorgescu, Paul, and Gheorghe Morosanu
Journal titleNonlinear Analysis
Year2008
Pages443 - 455
Volume68
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5845), last updated on Tue, 22 Sep 2009 09:38:08 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: